# SDR SWAA2014080630650

- Difficulty date: June 29, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 25,575 hours, 11,257 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TE PANEL AFT SUPPORT ANGLE CRACKED ABOVE NR 1 PYLON AFT TIP AT TRANSVERSE WEB LOWER ATTACH POINT.  R & R ANGLE IAW SRM.
